# SDR 97ZZZX2911

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 320
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Corroded
- Location: Pitot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITOT LINE FROM PITOT TUBE TO FORWARD BULKHEAD CORRODED THROUGH IN NUMEROUS LOCATIONS.
